# SDR DALA2016121009754

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 77,303 hours, 34,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT UPPER ANGLE BETWEEN BS 760 AND 780 BL 0 WAS FOUND BROKEN IN SEVERAL PLACES.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG.
